Search Results

There are 20237 results for: content related to: Other Related Distributions

  1. Grouped Dirichlet Distribution

    Dirichlet and Related Distributions: Theory, Methods and Applications

    Kai Wang Ng, Guo-Liang Tian, Man-Lai Tang, Pages: 97–139, 2011

    Published Online : 7 APR 2011, DOI: 10.1002/9781119995784.ch3

  2. Dirichlet Distribution

    Dirichlet and Related Distributions: Theory, Methods and Applications

    Kai Wang Ng, Guo-Liang Tian, Man-Lai Tang, Pages: 37–96, 2011

    Published Online : 7 APR 2011, DOI: 10.1002/9781119995784.ch2

  3. Nested Dirichlet Distribution

    Dirichlet and Related Distributions: Theory, Methods and Applications

    Kai Wang Ng, Guo-Liang Tian, Man-Lai Tang, Pages: 141–174, 2011

    Published Online : 7 APR 2011, DOI: 10.1002/9781119995784.ch4

  4. Inverted Dirichlet Distribution

    Dirichlet and Related Distributions: Theory, Methods and Applications

    Kai Wang Ng, Guo-Liang Tian, Man-Lai Tang, Pages: 175–198, 2011

    Published Online : 7 APR 2011, DOI: 10.1002/9781119995784.ch5

  5. Dirichlet–Multinomial Distribution

    Dirichlet and Related Distributions: Theory, Methods and Applications

    Kai Wang Ng, Guo-Liang Tian, Man-Lai Tang, Pages: 199–225, 2011

    Published Online : 7 APR 2011, DOI: 10.1002/9781119995784.ch6

  6. Introduction

    Dirichlet and Related Distributions: Theory, Methods and Applications

    Kai Wang Ng, Guo-Liang Tian, Man-Lai Tang, Pages: 1–35, 2011

    Published Online : 7 APR 2011, DOI: 10.1002/9781119995784.ch1

  7. Truncated Dirichlet Distribution

    Dirichlet and Related Distributions: Theory, Methods and Applications

    Kai Wang Ng, Guo-Liang Tian, Man-Lai Tang, Pages: 227–246, 2011

    Published Online : 7 APR 2011, DOI: 10.1002/9781119995784.ch7

  8. You have free access to this content
    Appendix A: Some Useful S-Plus Codes

    Dirichlet and Related Distributions: Theory, Methods and Applications

    Kai Wang Ng, Guo-Liang Tian, Man-Lai Tang, Pages: 275–287, 2011

    Published Online : 7 APR 2011, DOI: 10.1002/9781119995784.app1

  9. On the initial-boundary value problem of the incompressible viscoelastic fluid system

    Communications on Pure and Applied Mathematics

    Volume 61, Issue 4, April 2008, Pages: 539–558, Fanghua Lin and Ping Zhang

    Version of Record online : 28 AUG 2007, DOI: 10.1002/cpa.20219

  10. Mathematical Analyses and Numerical Solutions of Fundamental Biomechanical Problems

    Mathematical and Computational Methods in Biomechanics of Human Skeletal Systems: An Introduction

    Jiří Nedoma, Jiří Stehlík, Ivan Hlaváček, Josef Daněk, Tatjana Dostálová, Petra Přečková, Pages: 192–380, 2011

    Published Online : 31 MAY 2011, DOI: 10.1002/9781118006474.ch6

  11. Initial boundary value problem for the evolution system of MHD type describing geophysical flow in three-dimensional domains

    Mathematical Methods in the Applied Sciences

    Volume 26, Issue 9, June 2003, Pages: 759–781, Chunshan Zhao

    Version of Record online : 6 MAY 2003, DOI: 10.1002/mma.394

  12. The steady Navier–Stokes/energy system with temperature-dependent viscosity—Part 2: The discrete problem and numerical experiments

    International Journal for Numerical Methods in Fluids

    Volume 56, Issue 1, 10 January 2008, Pages: 91–114, Carlos E. Pérez, Jean-Marie Thomas, Serge Blancher and René Creff

    Version of Record online : 23 AUG 2007, DOI: 10.1002/fld.1572

  13. A quadrature finite element method for semilinear second-order hyperbolic problems

    Numerical Methods for Partial Differential Equations

    Volume 24, Issue 2, March 2008, Pages: 350–367, K. Mustapha and H. Mustapha

    Version of Record online : 4 JUN 2007, DOI: 10.1002/num.20262

  14. The equations of a viscous asymmetric fluid: An interactive approach

    ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik

    Volume 85, Issue 7, July 2005, Pages: 471–489, M.A. Rojas-Medar and E.E. Ortega-Torres

    Version of Record online : 24 MAY 2005, DOI: 10.1002/zamm.199910189

  15. Malliavin calculus for the stochastic 2D Navier—Stokes equation

    Communications on Pure and Applied Mathematics

    Volume 59, Issue 12, December 2006, Pages: 1742–1790, Jonathan C. Mattingly and Étienne Pardoux

    Version of Record online : 21 APR 2006, DOI: 10.1002/cpa.20136

  16. Dispersive analysis of charge transfer models

    Communications on Pure and Applied Mathematics

    Volume 58, Issue 2, February 2005, Pages: 149–216, I. Rodnianski, W. Schlag and A. Soffer

    Version of Record online : 2 NOV 2004, DOI: 10.1002/cpa.20066

  17. Bellman equations associated to the optimal feedback control of stochastic Navier-Stokes equations

    Communications on Pure and Applied Mathematics

    Volume 58, Issue 5, May 2005, Pages: 671–700, Fausto Gozzi, S. S. Sritharan and Andrezej Świȩch

    Version of Record online : 24 FEB 2005, DOI: 10.1002/cpa.20077

  18. Numerical analysis of reaction front propagation model under Boussinesq approximation

    Mathematical Methods in the Applied Sciences

    Volume 26, Issue 18, December 2003, Pages: 1529–1572, A. Agouzal and K. Allali

    Version of Record online : 19 NOV 2003, DOI: 10.1002/mma.425

  19. Decay estimates for the wave and Dirac equations with a magnetic potential

    Communications on Pure and Applied Mathematics

    Volume 60, Issue 3, March 2007, Pages: 357–392, Piero D'Ancona and Luca Fanelli

    Version of Record online : 9 AUG 2006, DOI: 10.1002/cpa.20152

  20. Convergence to equilibrium for a fully hyperbolic phase-field model with Cattaneo heat flux law

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 9, June 2009, Pages: 1156–1182, Jie Jiang

    Version of Record online : 11 NOV 2008, DOI: 10.1002/mma.1092